Anafortan 25 mg/300 mg Tablet

Contains :

Camylofin (25mg) + Paracetamol (300mg)

MRP  ₹

113.24

15 tablets in 1 strip

Manufacturer :

Abbott

Uses :

Abdominal pain

How It Work?

Anafortan 25 mg/300 mg Tablet is a combination of two medicines: Camylofin and Paracetamol, which relieves abdominal pain. Camylofin is an anti-cholinergic which relaxes the muscles in the stomach and gut (intestine) and stops sudden muscle contractions (spasms). By doing this, it relieves cramps, pain, bloating, and discomfort. Paracetamol is an analgesic (pain reliever) and an anti-pyretic (fever reducer) which works by blocking the release of certain chemical messengers that causes fever and pain.

Description

Anafortan 25 mg/300 mg Tablet is a combination medicine used in the treatment of abdominal pain. It works effectively to reduce abdominal pain and cramps by relaxing the muscles of the stomach and gut. It also blocks certain chemical messengers that cause pain and fever.

Anafortan 25 mg/300 mg Tablet is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your healthcare team know about all other medications you are taking as some may affect, or be affected by this medicine.

The most common side effects are dryness in mouth, constipation, blurred vision, and increased heart rate. Most of these are temporary and usually resolve with time. Contact your doctor straight away if you are at all concerned about any of these side effects. It may also cause dizziness and drowsiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Avoid drinking alcohol while taking this medicine as it can worsen your dizziness.

Before taking this medicine, you should tell your doctor if you are pregnant, planning pregnancy or breastfeeding. You should also tell your doctor if you have any kidney or liver diseases so that your doctor can prescribe a suitable dose for you.

Flat 15% Off On Medicines + Free Home Delivery In Mira Road & Bhayander